# SDR 2008UALA00015

- Difficulty date: January 2, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 26,672 hours, 6,048 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 15441007
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GRND TEST OF RIGHT FLAPERON MSG 27-16039 OCCURS.  ACCOMPLISHED TEST SEVERAL TIMES WITH SAME RESULT.  SUSPECT POWER CONTROL UNIT.  REPLACED INBOARD FLAPERON PCA FOR RIGHT FLAPERON PER MM 27-11-12, OPS AND LEAK CK GOOD.  PASSES ALL MAT TESTS.  AC OK FOR SERVICE.
